# SDR TSAA9557022

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Fss 433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION FOUND UNDER NR 5 SLAT ACTUATOR ATTACH FITTING FRONT SPAR WEB AT FSS 433.  REPAIRED PER ECO 2132R2.  AIRCRAFT RETURNED TO SERVICE.  (Z)
